# SDR FDEA201912013158

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: REPAIRSTRINGER
- Condition: Corroded
- Location: Frames 38-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BETWEEN FR 38.2 AND FR 39 STR 43R CORRODED REPAIRED STRINGER 43R BETWEEN FR38.2 AND FR39 IAW A300-600 SRM 53-10-14 FIG 208
